Re: Tinnitus

Tinnitus is caused by medications too. there are alot of meds that a side effect is ringing in the ears . also a disorder Chiari malformation
so check your meds

Posted By roz on November 28, 2008 at 13:51:47:

In Reply to: Tinnitus posted by Chris on September 15, 2008 at 19:30:10:

Disclaimer
Useful in treating the following knee conditions: Patellar tendinitis (Jumpers or Runners Knee), Osgood Schlatter's Disease, Chondromalacia Patella, Improved Patella Tracking.

[ Follow Ups ] [ Post Followup ] [ Ask The Chiropractor ] [ Disclaimer ]
Follow Ups
Post Followup

Name:
E-Mail:

Subject:

Comments:

Optional Link URL:
Link Title:
Optional Image URL:


[ Follow Ups ] [ Post Followup ] [ Ask The Chiropractor ] [ Disclaimer ]

Disclaimer

    We offer you an opportunity to ask specific questions to knowledgeable professionals. Any information posted on orthopedicquestions.com is intended for general informational purposes only and is not medical advice, and should not be construed as medical opinion, diagnosis or treatment. See your health-care professional for medical advice and treatment.
Foot Forum (Foot-Podiatry specialists)
Ask the PT-Athletic Trainer (Sports Physical Therapy specialist)
Ask the Chiropractor (Back and Spine Specialist)